RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shakirov, Shamil' Rinatovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 2

Number of views:
This page:679
Abstract pages:4072
Full texts:1271
References:442
E-mail:

http://www.mathnet.ru/eng/person31183
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. A. Yu. Morozov, Sh. R. Shakirov, “Resultants and Contour Integrals”, Funktsional. Anal. i Prilozhen., 46:1 (2012),  39–48  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:1 (2012), 33–40  isi  elib  scopus
2. A. D. Mironov, A. Yu. Morozov, A. V. Popolitov, Sh. R. Shakirov, “Resolvents and Seiberg–Witten representation for a Gaussian $\beta$-ensemble”, TMF, 171:1 (2012),  96–115  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:1 (2012), 505–522  isi  elib  scopus
2010
3. Sh. R. Shakirov, “Nonperturbative approach to finite-dimensional non-Gaussian integrals”, TMF, 163:3 (2010),  495–504  mathnet  mathscinet; Theoret. and Math. Phys., 163:3 (2010), 804–812  isi  scopus
4. A. Yu. Morozov, Sh. R. Shakirov, “New and old results in resultant theory”, TMF, 163:2 (2010),  222–257  mathnet  elib; Theoret. and Math. Phys., 163:2 (2010), 587–617  isi  scopus
2009
5. E. T. Akhmedov, Sh. R. Shakirov, “Gluings of Surfaces with Polygonal Boundaries”, Funktsional. Anal. i Prilozhen., 43:4 (2009),  3–13  mathnet  mathscinet  zmath; Funct. Anal. Appl., 43:4 (2009), 245–253  isi
6. A. S. Anokhina, A. Yu. Morozov, Sh. R. Shakirov, “Resultant as the determinant of a Koszul complex”, TMF, 160:3 (2009),  403–433  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 160:3 (2009), 1203–1228  isi  scopus
2008
7. V. V. Dolotin, A. Yu. Morozov, Sh. R. Shakirov, “An $A_{\infty}$ structure on simplicial complexes”, TMF, 156:1 (2008),  3–37  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 156:1 (2008), 965–995  isi  scopus
2007
8. Sh. R. Shakirov, “Higher discriminants of binary forms”, TMF, 153:2 (2007),  147–157  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 153:2 (2007), 1477–1486  isi  scopus

Presentations in Math-Net.Ru
1. Exact solutions to matrix models in the strong coupling limit
Sh. R. Shakirov, A. V. Popolitov
5th Workshop on Combinatorics of Moduli Spaces, Hurwitz Spaces and Cohomological Field Theories
June 9, 2016 18:20   
2. Аналог $\log\det=\operatorname{tr}\log$ тождества для результантов
Sh. Shakirov
Homology and homotopy methods in geometry
March 25, 2009

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021